Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.ijantimicag.2007.08.024
Title: Seizures associated with ertapenem
Authors: Ong, C.
Chua, A.C.
Tambyah, P.A. 
Fei, Y.S.
Issue Date: Mar-2008
Citation: Ong, C., Chua, A.C., Tambyah, P.A., Fei, Y.S. (2008-03). Seizures associated with ertapenem. International Journal of Antimicrobial Agents 31 (3) : 290-. ScholarBank@NUS Repository. https://doi.org/10.1016/j.ijantimicag.2007.08.024
Source Title: International Journal of Antimicrobial Agents
URI: http://scholarbank.nus.edu.sg/handle/10635/130623
ISSN: 09248579
DOI: 10.1016/j.ijantimicag.2007.08.024
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

11
checked on Apr 15, 2019

WEB OF SCIENCETM
Citations

10
checked on Apr 15, 2019

Page view(s)

18
checked on Apr 22, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.